My profile picture is a recent somewhat concerning lesion falsely colored and measured taken 8/8/2014.
I am a scientist at heart and graduated college with a Biotech Major one year ago. Oddly enough, I have little faith in medicine other than emergency procedure. I have MS but do not take approved disease modifying treatment despite their growing number. I do take several supplements and vitamins that seem to work for me. I play the cello and piano. I enjoy console video games, puzzles, reading, researching, exercising, being with friends, teaching, learning, and volunteering. I am very optimistic and confident about the decisions I make. I have no noticeable symptoms, but when I do have the occasional symptom, such as recurring double vision I undergo 1g/d methylprednisolone treatment asap for 5 days. I have had approaching several (12 definitely new and several more questionable 11/05/2015) lesions develop over the years on MRIs. Over all, I feel very well.
I am treating MS successfully enough at the moment and, other than my diagnosis, there is no other way to notice that I have MS. Other than my diagnosis, I experience essentially sufficient health. I disagree with societies interventionary approach to everything, and totally avoid medications and most poorly efficacious vaccines, especially when there is essentially zero mortality in my age group for the affected disease. Of course I do not mind taking large amounts of methyl prednisone because it has almost no negative effects on me. The only preventative medicine I do is natural with essentially no risk, and absolutely no negative side effects.
It is important to me that everyone knows that I was never diagnosed with non-diabetic hyperglycemia, and I only experienced very elevated self measured blood glucose levels while taking 1g/day of methylprednisolone, with the highest reading being 255mg/dl which is fairly high for someone with normal insulin sensitivity. My readings never exceed 140mg/dl even two hours after meals and all over inbetween and after that.